Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


sores on my back and shoulders
Feb 1, 2008

I've altripa for two weeks and I am getting sores/bumps on my back that leaves dark spots, i have trouble going to sleep, and i feel like i have a hot flash phase, should i stop taking the medicine?

Response from Dr. Henry

Flare ups of skin problems can be seen for a variety of reasons when starting effective HIV medications including Atripla. Sometimes the skin problems can be a sign (hard to believe) that the immune system is improving. You should have your skin examined by your HIV specialist for management of the lesions. Treatment should generally be continued. Stopping effective treatment can lead to resistance or flare ups of a range of clinical problems as well as continued risk for HIV/AIDS events. KH



Previous
Efavirenz Side Effects
Next
stockcrin & combivir

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement